Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 29, 2007, 1:54 PM CST for 13 counties in Florida. It took effect at Jan 30, 2007, 9:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2007, 1:54 PM CST (19:54 UTC)
- In effect from
- Jan 30, 2007, 9:00 AM CST
- Expired
- Jan 30, 2007, 5:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1581 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -189 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 291954 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 254 PM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGION FROM UNTIL 8 PM EST (7 PM CST) THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA EXCLUDING SEMINOLE... DECATUR...GRADY...THOMAS...BROOKS AND LOWNDES COUNTIES DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING HAS BEEN CANCELED FOR DECATUR...GRADY... THOMAS...BROOKS AND LOWNDES COUNTIES IN GEORGIA... ...RED FLAG WARNING NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGIONS...EXCEPT FOR BAY...GULF AND FRANKLIN COUNTIES DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... ...FIRE WEATHER WATCH FOR TUESDAY HAS BEEN CANCELED FOR BAY...GULF AND FRANKLIN COUNTIES IN FLORIDA... ...FIRE WEATHER WATCH FOR TUESDAY HAS BEEN CANCELED FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA... .DISCUSSION...DESPITE COOL AFTERNOON TEMPERATURES...IT LOOKS LIKE THE RED FLAG WARNING FOR THE FLORIDA PANHANDLE AND BIG BEND WILL EASILY VERIFY. DEW POINTS IN SOUTHWEST AND SOUTH CENTRAL GEORGIA... ESPECIALLY ALONG THE GEORGIA-FLORIDA BORDER...DID NOT DROP AS QUICKLY AS EXPECTED. THOUGH RELATIVE HUMIDITY WILL LIKELY DROP TO CRITICAL LEVELS IN THOSE COUNTIES...FOUR HOUR DURATIONS ARE NO LONGER EXPECTED AND THE RED FLAG WARNING HAS BEEN CANCELED FOR THOSE COUNTIES BORDERING FLORIDA. FOR TOMORROW...RELATIVE HUMIDITY WILL AGAIN DROP TO CRITICAL LEVELS ACROSS THE AREA. FOUR HOUR DURATIONS ARE EXPECTED ACROSS THE FLORIDA PANHANDLE AND BIG BEND...EXCLUDING BAY...GULF AND FRANKLIN COUNTIES NECESSITATING A RED FLAG WARNING. ELSEWHERE CRITICAL DURATIONS ARE NOT EXPECTED AND FIRE WEATHER WATCHES HAVE BEEN CANCELED. AN INCREASE IN LOW LEVEL MOISTURE IS CURRENTLY EXPECTED BY WEDNESDAY THEREBY ENDING THE RED FLAG THREAT FOR THE REST OF THE WORK WEEK. GAZ155>160-292100- /O.CAN.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ /O.CAN.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/ SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES- 254 PM EST MON JAN 29 2007 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY... THOUGH RELATIVE HUMIDITY WILL LIKELY DROP BELOW 25 PERCENT TODAY AND TUESDAY...CRITICAL DURATIONS ARE NO LONGER EXPECTED. $$ FLZ012-014-015-GAZ120>131-142>148-161-300100- /O.CAN.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/ /O.CON.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ BAY-GULF-FRANKLIN-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-LANIER- 254 PM EST MON JAN 29 2007 /154 PM CST MON JAN 29 2007/ ...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW CRITICAL VALUES... THOUGH RELATIVE HUMIDITY WILL LIKELY DROP BELOW CRITICAL LEVELS ON TUESDAY...LONG DURATIONS ARE NO LONGER EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026>029-034-300100- /O.UPG.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/ /O.NEW.KTAE.FW.W.0008.070130T1500Z-070130T2300Z/ /O.CON.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 254 PM EST MON JAN 29 2007 /154 PM CST MON JAN 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY FOR LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MANNING
4 follow-up statements
000 WWUS82 KTAE 300057 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 757 PM EST MON JAN 29 2007 ...RED FLAG WARNING THAT WAS IN EFFECT THIS MONDAY AFTERNOON AND EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND HAS EXPIRED... ...RED FLAG WARNING THAT WAS IN EFFECT THIS MONDAY AFTERNOON AND EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS EXPIRED... ...RED FLAG WARNING CONTINUES IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND...EXCEPT FOR BAY...GULF AND FRANKLIN COUNTIES DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... .DISCUSSION...LOW LEVEL MOISTURE IS EXPECTED TO INCREASE ON TUESDAY BUT NOT ENOUGH TO OFFSET RED FLAG CONDITIONS OVER MOST OF NORTH FLORIDA. CRITICAL DURATIONS ARE EXPECTED ACROSS ALL BUT BAY...GULF AND FRANKLIN COUNTIES AND THUS A RED FLAG WARNING HAS BEEN ISSUED. RED FLAG CONDITIONS ARE NOT EXPECTED TO OCCUR OVER OUR GEORGIA AND ALABAMA ZONES TUESDAY. FLZ007-009>011-013-016>019-026>029-034-301230- /O.CAN.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ /O.CON.KTAE.FW.W.0008.070130T1500Z-070130T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 757 PM EST MON JAN 29 2007 /657 PM CST MON JAN 29 2007/ ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALLOWED THE RED FLAG WARNING THAT WAS IN EFFECT TODAY TO EXPIRE. RED FLAG CONDITIONS WERE OBSERVED THROUGHOUT THE WARNED AREA EARLIER TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-GAZ120>131-142>148-161-300200- /O.CAN.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/ BAY-GULF-FRANKLIN-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-LANIER- 757 PM EST MON JAN 29 2007 /657 PM CST MON JAN 29 2007/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALLOWED THE RED FLAG WARNING THAT WAS IN EFFECT TODAY TO EXPIRE. RED FLAG CONDITIONS WERE OBSERVED THROUGHOUT MOST OF THE WARNED AREA EARLIER TODAY. $$ BARRY
000 WWUS82 KTAE 301010 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 510 AM EST TUE JAN 30 2007 ...THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR MUCH OF THE FLORIDA BIG BEND AND A SMALL INLAND PORTION OF THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS... ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR INLAND WALTON...HOLMES...WASHINGTON...AND CALHOUN COUNTIES IN THE EASTERN FLORIDA PANHANDLE THAT HAD BEEN IN EFFECT FOR TODAY... ...FIRE WEATHER WATCH IS NOW IN EFFECT WEDNESDAY AFTERNOON OR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA AND MUCH OF THE FLORIDA BIG BEND... .DISCUSSION...HIGH PRESSURE OVER THE REGION WILL CONTINUE TO WEAKEN AND SHIFT EASTWARD THROUGH THE DAY. ENOUGH LEFTOVER DRY AIR WILL REMAIN IN PLACE TO RESULT IN AFTERNOON RELATIVE HUMIDITY VALUES REACHING OR FALLING BELOW CRITICAL LEVELS FOR AN EXTENDED DURATION ACROSS A SMALL INLAND PORTION OF THE EASTERN FLORIDA PANHANDLE AND MUCH OF THE FLORIDA BIG BEND. LOW PRESSURE DEVELOPING IN THE WESTERN GULF NOW LOOKS TO PRODUCE ENOUGH CLOUD COVER TO PREVENT EXTENDED DURATIONS OF CRITICAL RELATIVE HUMIDITIES ACROSS THE REMAINDER OF THE EASTERN FLORIDA PANHANDLE. A COLD FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE REGION TONIGHT WITH HIGH PRESSURE ONCE AGAIN BUILDING TO OUR NORTH. THIS HIGH WILL SUPPLY A REINFORCING SHOT OF DRY LOW LEVEL AIR AND RESULT IN POSSIBLE CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHWEST GEORGIA AND MUCH OF THE FLORIDA BIG BEND WEDNESDAY AFTERNOON. FLZ007-009-010-013-301115- /O.CAN.KTAE.FW.W.0008.070130T1500Z-070130T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-CALHOUN- 410 AM CST TUE JAN 30 2007 ...RED FLAG WARNING IS CANCELLED FOR LATE THIS MORNING THROUGH THE AFTERNOON HOURS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. ALTHOUGH AN HOUR OR TWO OF RELATIVE HUMIDITY VALUES NEAR 35 PERCENT ARE STILL POSSIBLE...ABUNDANT MIDDLE AND HIGH CLOUD COVER AND INCREASING LOW LEVEL MOISTURE IS EXPECTED TO KEEP THESE VALUES FROM REACHING CRITICAL DURATIONS. $$ FLZ016>019-027>029-034-302200- /O.NEW.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/ /O.EXT.KTAE.FW.W.0008.070130T1700Z-070130T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 510 AM EST TUE JAN 30 2007 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ011-026-302200- /O.EXT.KTAE.FW.W.0008.070130T1700Z-070130T2300Z/ JACKSON-LIBERTY- 510 AM EST TUE JAN 30 2007 /410 AM CST TUE JAN 30 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-302200- /O.NEW.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 510 AM EST TUE JAN 30 2007 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 14-MROCZKA
000 WWUS82 KTAE 301947 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 247 PM EST TUE JAN 30 2007 ...THE RED FLAG WARNING WILL CONTINUE FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR MUCH OF THE FLORIDA BIG BEND AND A SMALL INLAND PORTION OF THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS... ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR DIXIE AND TAYLOR COUNTIES IN THE EASTERN FLORIDA PANHANDLE THAT HAD BEEN IN EFFECT FOR TODAY... ...A RED FLAG WARNING IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR ALL OF NORTHERN GEORGIA AND MUCH OF THE FLORIDA BIG BEND AND A SMALL INLAND PORTION OF THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS... .DISCUSSION...A COLD FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE REGION TONIGHT WITH HIGH PRESSURE ONCE AGAIN BUILDING TO OUR NORTH. THIS HIGH WILL SUPPLY A REINFORCING SHOT OF DRY LOW LEVEL AIR AND RESULT IN POSSIBLE CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHWEST GEORGIA AND MUCH OF THE FLORIDA BIG BEND WEDNESDAY AFTERNOON. FLZ028-302300- /O.CAN.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/ /O.UPG.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/ /O.NEW.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/ TAYLOR- 247 PM EST TUE JAN 30 2007 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST WEDNESDAY. THE RED FLAG WARNING HAS BEEN CANCELLED. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ034-302100- /O.CAN.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/ /O.CAN.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/ DIXIE- 247 PM EST TUE JAN 30 2007 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ FLZ027-302300- /O.CAN.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/ /O.CON.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/ WAKULLA- 247 PM EST TUE JAN 30 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ129-142>148-155>161-302100- /O.CAN.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/ TIFT-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 247 PM EST TUE JAN 30 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ016>019-029-302300- /O.UPG.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/ /O.NEW.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/ /O.CON.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-LAFAYETTE- 247 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ011-302300- /O.NEW.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/ /O.CON.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/ JACKSON- 147 PM CST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 4 PM CST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>128-130-131-302300- /O.UPG.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/ /O.NEW.KTAE.FW.W.0009.070131T1800Z-070131T2200Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- BEN HILL-IRWIN- 247 PM EST TUE JAN 30 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ009-302300- /O.NEW.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/ HOLMES- 147 PM CST TUE JAN 30 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 4 PM CST WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ026-302300- /O.CON.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/ LIBERTY- 247 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. $$ AG
000 WWUS82 KTAE 302306 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 606 PM EST TUE JAN 30 2007 ...A RED FLAG WARNING IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR ALL OF NORTHERN GEORGIA AND MUCH OF THE FLORIDA BIG BEND AND A SMALL INLAND PORTION OF THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS... .DISCUSSION...A COLD FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE REGION TONIGHT WITH HIGH PRESSURE ONCE AGAIN BUILDING TO OUR NORTH. THIS HIGH WILL SUPPLY A REINFORCING SHOT OF DRY LOW LEVEL AIR AND RESULT IN POSSIBLE CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHWEST GEORGIA AND MUCH OF THE FLORIDA BIG BEND WEDNESDAY AFTERNOON. FLZ011-016>019-029-312200- /O.EXP.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/ /O.CON.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LAFAYETTE- 606 PM EST TUE JAN 30 2007 /506 PM CST TUE JAN 30 2007/ ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 5 PM EST /4 PM CST/ WEDNESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 5 PM EST /4 PM CST/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ026-027-310015- /O.EXP.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/ LIBERTY-WAKULLA- 606 PM EST TUE JAN 30 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ FLZ009-028-312200- /O.CON.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/ HOLMES-TAYLOR- 606 PM EST TUE JAN 30 2007 /506 PM CST TUE JAN 30 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 5 PM EST /4 PM CST/ WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 5 PM EST /4 PM CST/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>128-130-131-312200- /O.CON.KTAE.FW.W.0009.070131T1800Z-070131T2200Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- BEN HILL-IRWIN- 606 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 29, 8:27 AM CST, 5 hours 27 minutes earlier.
Area forecast discussion, Jan 29, 8:27 AM CST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
927 AM EST MON JAN 29 2007
.SYNOPSIS...LATEST WATER VAPOR IMAGERY SHOWS A SIGNIFICANT BLOCKING
PATTERN OVER THE WEST COAST AND TROUGHING OVER THE EAST THAT
EXTENDS SOUTHWARD FROM THE GREAT LAKES TO THE SOUTHEAST. WITH THIS
PATTERN...A SERIES OF SHORTWAVE TROFS CONTINUE TO PUSH SWD ACROSS
THE NORTHERN PLAINS AND SE AROUND THE GREAT LAKES. ANOTHER
SHORTWAVE TROF ASSOCIATED WITH THE SOUTHERN STREAM CONTINUES TO
PROGRESS EWD TOWARD THE BAJA PENINSULA. LATEST SURFACE ANALYSIS
SHOWS HIGH PRESSURE OVER THE SE AND A COLD FRONT OFF THE EAST
COAST THAT EXTENDS SOUTHWESTWARD THROUGH THE FLORIDA PENINSULA AND
INTO THE CENTRAL GOM. OBSERVATIONS FROM THIS MORNING SHOW THAT
TEMPS DROPPED TO AS LOW AS 24 DEGREES...MAINLY OVER THE NORTHERN
HALF OF THE AREA. EXPECT THIS DRY AIRMASS TO CONTINUE AND SHOULD
GIVE WAY TO AN EVEN COLDER MONDAY NIGHT/TUESDAY MORNING...LOWER
20S OVER SOME AREAS. HAVE UPGRADED THE FREEZE WATCH TO A WARNING
FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR SOUTH CENTRAL
GEORGIA...EASTERN PORTIONS OF THE FL PANHANDLE...AND THE BIG BEND.
OTHERWISE...PREVIOUS FORECAST PACKAGE APPEARS TO BE ON TRACK AND
NO FURTHER UPDATES WILL BE NEEDED AT THIS TIME.
&&
.AVIATION...VFR CONDITIONS UNDER CLEAR COLD SKIES THIS MORNING.
WINDS NORTH TO NORTHWEST FROM 7 TO 14 KTS. CALM WINDS EXPECTED THIS
EVENING AFTER SUNSET. A FEW MID AND HIGH CLOUDS WILL MOVE IN OVER
NIGHT AS THE NEXT WEATHER SYSTEM BEGINS TO TAKE SHAPE IN THE
NORTHERN GULF OF MEXICO.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 50 25 52 36 50 / 0 10 10 20 20
PANAMA CITY 49 35 58 41 52 / 0 10 20 20 20
DOTHAN 52 30 56 37 47 / 0 10 20 20 20
ALBANY 48 27 55 33 49 / 0 10 10 20 10
VALDOSTA 48 25 53 33 48 / 0 10 10 20 20
CROSS CITY 52 20 61 35 57 / 0 10 10 20 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 7 AM EST TUESDAY FOR THE
FOLLOWING ZONES: BERRIEN...BROOKS...COOK...GRADY...LANIER...
LOWNDES...THOMAS.
FL...RED FLAG WARNING UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FREEZE WARNING FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 7 AM EST
/6 AM CST/ TUESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA.
GMZ...NONE.
&&
GIBBS/LANIERHazardous weather outlook, Jan 29, 4:38 AM CST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 538 AM EST MON JAN 29 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-301045- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 538 AM EST MON JAN 29 2007 /438 AM CST MON JAN 29 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS THIS MORNING. A HARD FREEZE WATCH IS IN EFFECT FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE TONIGHT AND TUESDAY MORNING...AS TEMPERATURES MAY DROP TO 26 DEGREES OR LESS AND REMAIN BELOW FREEZING FOR SEVERAL HOURS. VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILD FIRES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE NEXT SIGNIFICANT CHANCE OF RAIN WILL BE THURSDAY AND THURSDAY NIGHT AS A LOW PRESSURE SYSTEM MOVE ACROSS THE GULF AND SOUTHEAST U.S. HOWEVER...WIDESPREAD SEVER WEATHER DOES NOT APPEAR LIKELY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:55 AM CST | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 7 more | 19 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.